# SDR SWAA990416

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6943819
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR ESCAPE SLIDE MOUNT BRACKET SPACERS MISSING.  REPLACED MOUNT BRACKETS PER_OHM.
